Sunday, 26 February 2017

Placebo effect

So its been a couple of weeks since I stopped taking my vitamins....
Do I feel any different ?  Not really sure is the truthful answer....
My elbow was really painful 3 or 4 days after I stopped!!!

 My husband assured me it was all psychological.... ( err thanks for the advice, but it dosnt feel psychological...its feels more physical !!!! ) ๐Ÿ˜‰


Image result for am i missing my vitamins
at the moment it dosnt feel too bad
I did come down with a nasty bug ...and I really felt so ill...
which I suppose I could say was because I hadnt been taking my vitamins and zinc ( good for immune )  And there's more..
my skin looks really crap just now ( no zinc!!... good for skin and hair )
yes I know its only been 2 weeks and I know thats probably not enough of a test

Psychological?    who knows... 
is it the placebo effect:
Sometimes a person can have a response to a placebo. The response can be positive or negative. For instance, the person's symptoms may improve. Or the person may have what appears to be side effects from the treatment. These responses are known as the "placebo effect." 

So do I start taking them again...I'm thinking yes

No comments:

Post a Comment